# SDR FDEA202412111805

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,713 hours, 25,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 140N264026
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE DIFFICULT TO OPEN/CLOSE.  FOUND THAT THE UPPER AFT LATCH FITTING WAS WORN AND THE UPPER FORWARD ROLLER WAS DAMAGED.  REMOVED AND REPLACED THE LATCH FITTING AND ROLLER  THE LOWER DOOR GUIDE ARM SEEMS TO BE CAUSING THE DOOR TO NOT CLOSE CORRECTLY. REMOVED GUIDE ARM. COMPLETED INSTALL AND   ADJUSTMENT OF L1 DOOR GUIDE ARM. GAPS AROUND DOOR CHECK GOOD.  ADJUSTMENT ON THE UPPER AFT LATCH FITTING IN REFERENCE TO B757 AMM 52-11-00-5.  DOOR OPERATES NORMALY.
